Cases reported "Drug Eruptions"

Filter by keywords:



Filtering documents. Please wait...

1/9. pityriasis rosea associated with imatinib (STI571, Gleevec).

    A tyrosine kinase inhibitor (STI571, Gleevec) has recently been applied in the treatment of chronic myeloid leukemia. We present the first reported case of pityriasis rosea occurring as a reaction to Gleevec in a woman with blast crisis of this disorder. It is suggested that although coincidental, this exanthem may be due to this agent.
- - - - - - - - - -
ranking = 1
keywords = pityriasis rosea, rosea, pityriasis
(Clic here for more details about this article)

2/9. Topical 6-aminonicotinamide plus oral niacinamide therapy for psoriasis.

    Ninety-nine patients with psoriasis were treated topically with 6-aminonicotinamide (6-AN) in four years. In a double-blind study, 1% 6-AN gel was superior to 0.1% triamcinolone acetonide in 29 comparisons, equal in three, and inferior in one when applied without occlusion for four weeks. In an open study, 1% 6-AN was better than four "potent" steroid creams in 34 comparisons, equal in four, and inferior in one. Substantial improvement or complete clearing of plaques occurred in 85 of 99 patients. tachyphylaxis occurred in ten, but was not permanent. Mucocutaneous toxicity appeared in 25% but was usually easily controlled. tinnitus occurred in four, but none had deterioration of audiogram readings. The combination of topical 6-AN and oral niacinamide therapy gives promise of an effective and safe treatment for psoriasis. One of three patients with pityriasis rubra pilaris improved considerably with 6-AN.
- - - - - - - - - -
ranking = 0.010862606235304
keywords = pityriasis
(Clic here for more details about this article)

3/9. pityriasis rosea-like eruption due to bismuth.

    We report a case of bismuth-induced pityriasis rosea-like drug eruption. Although historical accounts of bismuth hypersensitivity exist, contemporary reports are lacking. Given the frequency of bismuth administration, a modern review of this phenomenon would seem prudent.
- - - - - - - - - -
ranking = 1
keywords = pityriasis rosea, rosea, pityriasis
(Clic here for more details about this article)

4/9. drug eruptions with lichenoid histology produced by captopril.

    Three cases are presented with a rash due to captopril which, on histology, showed a lichenoid pattern of bandlike upper dermal infiltrate of lymphocytes and histiocytes, together with hydropic degeneration of the basal layer of the epidermis producing Civatte bodies and pigmentary incontinence. The rash presented either as a pityriasis rosea-like picture which appeared about three to six months after the onset of treatment in patients taking low doses, or alternatively, as lichenoid plaques which appeared three to six months after commencement of medication in patients taking high doses. Although both clinical patterns produced a "saw tooth" pattern of the epidermal rete ridges, hypergranulosis and acanthosis were seen only with the lichenoid plaques.
- - - - - - - - - -
ranking = 0.63229111842537
keywords = pityriasis rosea, rosea, pityriasis
(Clic here for more details about this article)

5/9. pityriasis rosea and ketotifen.

    A 4-year-old female patient who developed a skin eruption similar to pityriasis rosea after treatment with ketotifen (Zaditen) is presented. The relationship between ketotifen and the eruption has been based on circumstantial evidence and confirmed by the positive results of the MIF test and the rat mast cell degranulation test.
- - - - - - - - - -
ranking = 1
keywords = pityriasis rosea, rosea, pityriasis
(Clic here for more details about this article)

6/9. Lichenoid eruption produced by captopril.

    captopril, an oral active dipeptidylcarboxypeptidase inhibitor with antihypertensive properties, has been reported to have the following cutaneous side effects: macular and papular skin eruptions, urticaria, angioedema, mouth ulcers, pemphigus, and pityriasis rosea-like eruptions. Here, to the best of our knowledge, is the first case in which a pityriasis rosea-like eruption evolved into a lichenoid drug eruption. Also discussed is the remarkable similarity in the side effects of captopril, gold compounds, d-penicillamine, and organic mercurials.
- - - - - - - - - -
ranking = 1.2645822368507
keywords = pityriasis rosea, rosea, pityriasis
(Clic here for more details about this article)

7/9. isotretinoin dermatitis simulating acute pityriasis rosea.

    A pityriasis rosea-like eruption developed in two acne patients receiving isotretinoin and gradually resolved once the dosage was reduced. Histologically the lesions, which were characterized by psoriasiform hyperplasia, bore no resemblance to pityriasis rosea. We believe the eruptions were a side effect of isotretinoin therapy.
- - - - - - - - - -
ranking = 3.7937467105522
keywords = pityriasis rosea, rosea, pityriasis
(Clic here for more details about this article)

8/9. A pityriasis rosea-like eruption secondary to bacillus Calmette-Guerin therapy for bladder cancer.

    The use of bacillus Calmette-Guerin (BCG) for the treatment of bladder cancer has been followed by reports documenting adverse reactions. Eruptions of the skin have been included (although not well described) in the list of side effects. We report a pityriasis rosea-like rash secondary to BCG therapy for bladder cancer. Although the treatment was interrupted because of this reaction, the medication was restarted later with only a mild transient recurrence of the eruption.
- - - - - - - - - -
ranking = 3.1614555921268
keywords = pityriasis rosea, rosea, pityriasis
(Clic here for more details about this article)

9/9. Cutaneous adverse effects associated with terbinafine therapy: 10 case reports and a review of the literature.

    Terbinafine is an allylamine antifungal agent widely used to treat dermatophyte onychomycosis and dermatomycoses. We report 10 severe cutaneous adverse reactions associated with terbinafine therapy which required discontinuation of the antifungal agent: erythema multiforme (five patients), erythroderma (one), severe urticaria (one), pityriasis rosea (one) and worsening of pre-existing psoriasis (two patients). The spectrum of cutaneous adverse effects associated with terbinafine therapy is reviewed. patients should be counselled about discontinuing terbinafine at the onset of a cutaneous eruption and about seeking medical advice about further management.
- - - - - - - - - -
ranking = 0.63229111842537
keywords = pityriasis rosea, rosea, pityriasis
(Clic here for more details about this article)


Leave a message about 'Drug Eruptions'


We do not evaluate or guarantee the accuracy of any content in this site. Click here for the full disclaimer.